# SDR SWIA972572

- Difficulty date: May 9, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 13,186 hours, 18,026 cycles
- Engine: Pwa PW118A
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Unlatched
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR AND MAP DOORS LIGHT ILLUMINATED SHORTLY AFTER DEPARTURE.  RETURNED TO THE FIELD.  INBOARD FUEL SERVICE DOOR FORWARD FASTENER CAME UNLATCHED.  LATCHED DOORS.  OPS CHECK GOOD FOR SECURITY.
